# SDR SIMA200916201

- Difficulty date: June 9, 2009
- Submitted: June 11, 2009
- Operation: Air carrier
- Aircraft: N609DP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 26,457 hours, 22,106 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Support
- Part number: 14530637005
- Condition: Corroded
- Location: Seat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING IMBV, THE LEFT OUTBOARD SEAT TRACK SUPPORT AT FRAME 50 WAS FOUND CORRODED.  REMOVED DAMAGED SUPPORT.  PREPPED, CLEANED, ALODINED, PRIMED AND INSTALLED NEW SUPPORT IAW EMB SRM 51-40-02.  AIRCRAFT RETURNED TO SERVICE.
